# SDR CALA2017010600013

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 69,245 hours, 14,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 24.75 FS 395, HAS LIGHT CORROSION AT CROWN BOTTOM AREA AND GOUGE MARKS AT CROWN LIP AND STUD HOLES EDGES. CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. REMOVED DAMAGED TRACK LBL 24.75 STA 377 TO STA 440. LOCATED AND DRILLED NEW TRACK IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-02.
